# SDR UALA2013061304064

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 46,775 hours, 17,863 cycles
- Engine: Iae V2527A5
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: 4951989
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LINE ON APU, AFT MID LOWER GEAR CASE TO PRESSURE SWITCH LEAKING OIL WITH APU RUNNING AND BEING INGESTED INTO APU INLET BRAIDED DEFECTED LINE IS MARKED WITH TIED OFF RAG AND PART IS ORDERED AOM C1245 PCN (225-1106). REPLACED OIL LINE. LEAK CHECK GOOD.
